# SDR IXXA110044O

- Difficulty date: June 4, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 96,007 hours, 40,464 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Striker
- Condition: Bent
- Location: Mlg Door
- Part time: 96,007 hours, 40,464 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE MLG DOOR LIGHT REMAINED ON.  THE CREW CYCLED THE MAIN LANDING GEAR AND LIGHT REMAINED ON.  WHEN AIRSPEED INCREASED TO 210 IAS LIGHT WENT OUT.  THEY LANDED WITHOUT FURTHER INCIDENT.  MX TROUBLESHOT AND FOUND THE RT GEAR DOOR STRIKER BENT.  THEY ADJUSTED STRIKER, OPS CHECK GOOD IAW MM 32-60-02.  ACFT WAS RETURNED TO SERVICE.
